IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Special Section on Discrete Mathematics and Its Applications
id-eCK Secure ID-Based Authenticated Key Exchange on Symmetric and Asymmetric Pairing
Atsushi FUJIOKAFumitaka HOSHINOTetsutaro KOBAYASHIKoutarou SUZUKIBerkant USTAOGLUKazuki YONEYAMA
Author information
JOURNALS RESTRICTED ACCESS

2013 Volume E96.A Issue 6 Pages 1139-1155

Details
Abstract

In this paper, we propose an identity-based authenticated key exchange (ID-AKE) protocol that is secure in the identity-based extended Canetti-Krawczyk (id-eCK) model in the random oracle model under the gap Bilinear Diffie-Hellman assumption. The proposed ID-AKE protocol is the most efficient among the existing ID-AKE protocols that is id-eCK secure, and it can be extended to use in asymmetric pairing.

Information related to the author
© 2013 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top